MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER
Model Number AR-TF08E
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, endoscopic image was upside down.In addition, the adapter was heavily decentered and part of the image was cut out when putting on the optics.The probable cause was due to wear and tear damage with customer mishandling and with increasing use/time.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported an unknown event related to the video adapter.The event occurred during preparation for use.There was no patient harm or user injury reported due to the event.This medwatch report with patient (b)(6) is the second occurrence.The medwatch report with patient (b)(6) is the first occurrence.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The dhr was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that this phenomenon occurred due to wear and tear damage of the coupler causing unable to hold the endoscope properly.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13955052
Report Number8010047-2022-05375
Device Sequence Number20097235
Product Code GCJ
UDI-Device Identifier04953170023910
UDI-Public04953170023910
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-TF08E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-S7PROH-FD S/N (B)(4)
Patient SexUnknown